Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having decreased clitoral, vaginal sensation. Want to have sex. What is wrong?

I am a 33 year old female with decreased clittoral and vaginal sensation, it started about a year ago and I don t know what could be the cause. I still want to have sex and can produce lubrication but all I feel is pressure, rarely ever any good sensation . It s driving me crazy! All of my hormone levels have been tested but no one can seem to come up with an explanation .
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Decrease in sexual desire may be due to hormonal imbalance .
2nd reason may over sex ,
Tension & depression are other reasons.
In my opinion take a course of fluoxtine 20 mg twice in day for 5 day.
Mild tremors may be , may not be , so don't worry.
The drug will adjust within 10 days, than reduce the dose and you will feel each and every thing good.
Good luck.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor